HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.7 (1994) >

 
Title :The irreducibilities of Appell's F_4
Authors :Kato, Mitsuo
Authors alternative :加藤, 満生
Issue Date :20-Jan-1995
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematical Sciences, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/15067
Citation :Ryukyu mathematical journal Vol.7 p.25 -34
Appears in Collections:Vol.7 (1994)

Files in This Item:

File Description SizeFormat
Vol7p025.pdf2159KbAdobe PDFView/Open